# SDR QXEA200800700

- Difficulty date: June 30, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 17,103 hours, 17,177 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Lt Mlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2439 - DURING DESCENT AT 270 KIAS LT GEAR DOOR OPEN AND CLOSED UNCOMMANDED.  AT 190 KIAS HAPPENED AGAIN.  FERRY SEA-PDX.  RIGGED SENSOR RGD RCL IAW 32-61-06-830-801.  RETURNED TO SERVICE.  NO PARTS REPLACED.  (A)
